MathSciNet Relay Station
MathSciNet bibliographic data
MR876289 (88c:33007) 33A35 (22E45 33A75)
Gustafson, R. A. A Whipple's transformation for hypergeometric series in ${\rm U}(n)$ and multivariable hypergeometric orthogonal polynomials. SIAM J. Math. Anal. 18 (1987), no. 2, 495–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement